Article Text

PDF
Decreased retinal vein diameter after intravitreal triamcinolone for retinal vein occlusions
  1. Jost B Jonas,
  2. Florian Rensch
  1. Department of Ophthalmology, Medical Faculty Mannheim of the Ruprecht-Karls-University Heidelberg, Germany
  1. Dr J Jonas, Universitäts-Augenklinik, Theodor-Kutzer-Ufer 1-3, 68167 Mannheim, Germany; Jost.Jonas{at}ma.augen.uni-heidelberg.de

Statistics from Altmetric.com

Recent studies have suggested that macular oedema caused by central retinal vein occlusion may be treated by intravitreal triamcinolone acetonide.15 In these investigations, macular oedema and retinal thickening markedly decreased and visual acuity temporarily increased after the intravitreal application of triamcinolone acetonide. The purpose of the present study was to evaluate whether the diameters of the retinal veins change after the intravitreal injection of triamcinolone acetonide. It may give hints for alterations in the retinal haemodynamics after the intravitreal application of triamcinolone acetonide.

Care report

The comparative non-randomized clinical interventional investigation included a study group of 21 patients (21 eyes) with central retinal vein occlusion …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.